# SDR GTIA2018041002568

- Difficulty date: April 10, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: 2490
- Aircraft time: 47,136 hours, 22,353 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH,  AFT F/A'S REPORTED AN ODOR IN BACK,  FUME PROCEDURE USED,  ODOR WENT AWAY AFTER THE NR 2 PACK WAS TURNED OFF.  PERFORMED TSM 05-50-00-810-831-A,  RAN BOTH PACKS INDIVIDUALLY WITH EACH ENGINE AND BOTH PACK WITH ENGINE BLEED OFF WITH CROSSBLEED ON.  NO ODOR NOTED. AND NO DEFECTS NOTED
